Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Headache on one side of head, puffy and red eyes

Hi I m 24 male I suffer from really severe headaches which kind of disables me another word. When I get the headaches the only way it will leave me alone is when I try to sleep when I do it leaves me alone when I wake up.. It s been severely bad at 21. It s one side of the head it s my NRC my temple and my eye. It makes my eyes all puffy and red.. I really don t know what it is.. I been to doctors but just they say it looks like migraine but I had nothing for it.. I hope you can help me my email YYYY@YYYY
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello user,
Your symptoms will point towards migraine, if there are more symptoms like feeling of nausea, vomiting, and feeling of uneasiness after bright light, disco lights and sunlight.
If you find these, it might be due to migraine.

You are advised to have a CT scan of your brain if at all there might be another problem !

Dr Hari Om Chandrakar
Answered: Sat, 23 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor